# SDR SWIA202157872

- Difficulty date: March 11, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R3220017
- Condition: Corroded
- Location: Bs 409 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION ON MULTIPLE ATTACHING ANGLES TO THE FRAME AT F.S. 409, STGR 27.     (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED SERVICABLE ATTACHING ANGELS IAW CRJ 200 SRM 51-42-06, 51-40-11 REFERENCE CONTINUATION CARD FOR WORK PERFORMED
